# SDR REXA2022101300884

- Difficulty date: October 7, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670338641
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOWER ANGLE IS CORRODED BETWEEN FS 581 AND FS 597, BETWEEN STGR 27 AND STGR 26L. INSTALLED NEW SERVICEABLE ANGLE PART #SH670-33864-1 IAW CRJ 700 SRM 51-42-06-001-001-A01
